# SDR HNAA2014061600182

- Difficulty date: June 16, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 42,183 hours, 62,262 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Electronic Unit
- Part number: 30005000047
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER DID NOT ARM DURING TAKEOFF.  R & R NR 1 TSEU.  GROUND RAN ACFT. OPS CHECKED GOOD.  OK FOR SERVICE.
